# SDR USAA920080643

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 59,591 hours, 26,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 228 - LAS-ORD - EEL - EMERGENCY EXIT LIGHTS REMAIN ON AT ALL TIMES.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECK NORMAL.
